RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 2, Pages 167–179 (Mi fpm1508)  

This article is cited in 3 scientific papers (total in 3 papers)

The Steiner subratio of five points on a plane and four points in three-dimensional space

Z. N. Ovsyannikov

M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: The Steiner subratio is a fundamental characteristic of a metric space, introduced by A. Ivanov and A. Tuzhilin. This work tries to estimate this subratio for five-point sets on a plane and four-point sets in three-dimensional space.

Full text: PDF file (531 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 203:6, 864–872

Bibliographic databases:

UDC: 514.774+519.176+514.747

Citation: Z. N. Ovsyannikov, “The Steiner subratio of five points on a plane and four points in three-dimensional space”, Fundam. Prikl. Mat., 18:2 (2013), 167–179; J. Math. Sci., 203:6 (2014), 864–872

Citation in format AMSBIB
\Bibitem{Ovs13}
\by Z.~N.~Ovsyannikov
\paper The Steiner subratio of five points on a~plane and four points in three-dimensional space
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 2
\pages 167--179
\mathnet{http://mi.mathnet.ru/fpm1508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431794}
\elib{https://elibrary.ru/item.asp?id=23616861}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 203
\issue 6
\pages 864--872
\crossref{https://doi.org/10.1007/s10958-014-2178-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922079015}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1508
  • http://mi.mathnet.ru/eng/fpm/v18/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Lipatov, “The functions that do not change types of minimal fillings”, Moscow University Mathematics Bulletin, 70:6 (2015), 267–269  mathnet  crossref  mathscinet  isi
    2. E. I. Stepanova, “Bifurcations of Steiner minimal trees and minimal fillings for non-convex four-point boundaries and Steiner subratio for the Euclidean plane”, Moscow University Mathematics Bulletin, 71:2 (2016), 79–81  mathnet  crossref  mathscinet  isi
    3. E. I. Stepanova, “Subotnoshenie Shteinera rimanovykh mnogoobrazii”, Trudy mezhdunarodnoi konferentsii Klassicheskaya i sovremennaya geometriya, posvyaschennoi 100-letiyu so dnya rozhdeniyaprofessora Vyacheslava Timofeevicha Bazyleva. Moskva, 2225 aprelya 2019 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 179, VINITI RAN, M., 2020, 67–72  mathnet  crossref
  • Number of views:
    This page:195
    Full text:103
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021